# SDR QXEA2025031700061

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N657QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000943
- Aircraft time: 4,512 hours, 3,547 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Condition: Malfunctioned
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SLAT FAIL ON DEPARTURE. RETURNED TO FIELD. REMOVED FROM SERVICE. INTERROGATED CMC FOUND FAULT CODE 27811013ACE ACTIVE. C/W E175 FIM 27-81-00-810-805-A. STEP 1-6(D). PERFORM GVI OF LH WING SLAT SKEW SENSORS. NDN. SLATS OPERATE NORMALLY. NFDN. A/C CLEAR FOR RTS. FAULT TRANSITORY. NO RECENT HISTORY. RETURNED TO SERVICE. SLAT FAIL ON ARRIVAL. REMOVED FROM SERVICE. REMOVED AND INSTALLED NEW #1 SLAT/FLAP ACTUATOR CONTROL ELECTRONIC UNIT PER E175 MM TASK 27-53-02-000/400-801-A, NO HELP. REINSTALLED ORIGINAL #1 SFACE UNIT PER E175 MM TASK 27-53-02-000-801-A & 27-53-02-400-801-A, STEPS 1-8C. R&R'ED SLAT/FLAP CONTROL-LEVER UNIT PER E175 MM 27-53-01-000-801-A & 27-53-01-400-801-A STEPS 1-8B. NO HELP. REINSTALLED ORIGINAL SLAT/FLAP CONTROL LEVER-UNIT PER E175 MM TASKS 27-53-01-000/400-801-A STEPS 1-8B.   PERFORMED SLAT TORQUE TUBE REMOVAL PER E175 MM TASK 27-81-03-000-801-A STEPS 1-7K.  CONTINUED REMOVING SLAT TORQUE TUBE S2 IAW E175 AMM 27-81-03-000-801-A. INSTALLED SLAT TORQUE TUBE S2 IAW E175 AMM TASK 27-81-03-400-801-A. REMOVED & INSTALLED SKEW SENSOR IAW 27-83-01-000/400-801-A PAR 1-10C(5). INSTALLATION OF L/H OB SKEW SENSOR IAW E175 AMM 27-83-01-400-801-A STEPS 10 C. (6)-(11).D.-E. OPERATIONAL TEST GOOD. RETURNED TO SERVICE.
